# SDR MZZA97156

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DH
- Make and model: Boeing 727264
- Aircraft serial: 20709
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corrosion
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - S-CHECK.  NRC:  851509 - RIGHT INBOARD MID-FLAP UPPER SIDE HAS AREAS OF CHIPPED PAINT AND SURFACE CORROSION ALONG THE ENTIRE SPAN.  2 X AREAS OF CORROSION REMOVED.  DIMENSIONS T INCHES BY 1 INCH BY 0.002 INCH AND 2 INCHES BY 1 INCH BY 0.002 INCH WITHIN LIMITS IAW SRM 57-60-1.  AREA ALODINED, PRIMED, AND REPAINTED IAW CONTL SPEC 5100DD485. (X)
